# SDR CA120323003

- Difficulty date: March 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 27,547 hours
- Engine: Ge CFM567B24
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Location: Overwing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, RT OVERWING EXIT LIGHT ILLUMINATED WHEN POWER WAS APPLIED FOR TAKEOFF.  TAKEOFF WAS ABORTED. NO FAULTS WERE FOUND ON THE PSEU, DOOR SWITCHES WERE INSPECTED, RIGGING CHECKED AND NO FAULTS WERE FOUND. NO FAULTS WERE NOTICED ON LAST 9 FLIGHT LEGS.
